# SDR C77A20130721009

- Difficulty date: July 18, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 15,535 hours, 8,865 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Zone 100
- Part time: 15,535 hours, 8,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT LT & RT TRUNNION BEARING HGS INTERNAL SIDE HAS GOUGES.  BLENDED GOUGES SMOOTH IAW SRM 51-10-03 ON WO 734833-712 & 734833-713 IAW ETD 2011-170-013626 AND COMPASS EA E175-53-362 REV IR WO 770387.
